Skip to main content

A Remark on the Regularity of the Solutions of the p-Laplacian and Its Application to Their Finite Element Approximation

Liu, Wenbin, Barrett, John W. (1993) A Remark on the Regularity of the Solutions of the p-Laplacian and Its Application to Their Finite Element Approximation. Journal of Mathematical Analysis and Applications, 178 (2). pp. 470-487. ISSN 0022-247X. (doi:10.1006/jmaa.1993.1319) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:36855)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL:
http://dx.doi.org/10.1006/jmaa.1993.1319

Abstract

In this paper, global H2 regularity is established for the solutions of the p-Laplacian equation, 1 < p ? 2, and related equations on domains which are either convex or have C2 boundaries, The results are used to derive some explicit error bounds for the finite element approximation of the p-Laplacian, which were not previously available because of the lack of regularity results.

Item Type: Article
DOI/Identification number: 10.1006/jmaa.1993.1319
Subjects: Q Science > QA Mathematics (inc Computing science) > QA377 Partial differential equations
Divisions: Divisions > Kent Business School - Division > Kent Business School (do not use)
Depositing User: Steve Liu
Date Deposited: 27 Nov 2013 09:50 UTC
Last Modified: 16 Nov 2021 10:13 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/36855 (The current URI for this page, for reference purposes)

University of Kent Author Information

  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.